# SDR ABXA9701858

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4645517
- Condition: Cracked
- Location: Bs 680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT FITTING IS CRACKED, IN ASSY COMPARTMENT, STA 680 AT BL O.  REPAIRED IAW SRM 51-1-20D, DWG 4645517 AND SRM 51-1-8.
